Alert archive / Missouri / Flash Flood Watches in 2016

Flash Flood Watch 7, NWS Kansas City, MO

September 8, 2016Linn County, Miami County, Kansas; 6 counties in Missouri

NWS Kansas City, MO issued this flash flood watch at Sep 8, 2016, 3:54 AM CDT for Linn County, Miami County, Kansas; 6 counties in Missouri. It took effect at Sep 8, 2016, 7:00 PM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2016, 3:54 AM CDT (08:54 UTC)
In effect from
Sep 8, 2016, 7:00 PM CDT
Expired
Sep 10, 2016, 3:37 AM CDT
In force
33 hr
Issued by
NWS Kansas City, MO
Flood severity
None

Counties Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO, Cooper County, MO, Henry County, MO, Johnson County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 37 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 8.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1830 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
2.1
Supercell composite
24.1

Open this sounding in Storm Lab

The text

As transmitted.

282 
WGUS63 KEAX 080854
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
354 AM CDT THU SEP 8 2016

...HEAVY RAINFALL EXPECTED FOR EAST CENTRAL KANSAS AND WEST CENTRAL
MISSOURI THURSDAY NIGHT...

.SCATTERED THUNDERSTORMS WILL DEVELOP THURSDAY NIGHT ALONG A FRONTAL
BOUNDARY LIFTING NORTH INTO EAST CENTRAL KANSAS AND ADJACENT WEST
CENTRAL MISSOURI. ANTECEDENT CONDITIONS FROM THURSDAY MORNING STORMS
WITHIN THIS AREA WILL PRESENT THE CONCERN FOR FLASH FLOODING THURSDAY
NIGHT. ALSO EXPECTING ADDITIONAL AND POTENTIALLY MORE WIDESPREAD
ACTIVITY FRIDAY NIGHT ALONG A SOUTHEASTWARD MOVING COLD FRONT. THUS
HAVE KEPT THE WATCH IN EFFECT THROUGH SATURDAY MORNING.

KSZ057-060-MOZ043>045-053-054-082100-
/O.NEW.KEAX.FF.A.0007.160909T0000Z-160910T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-CASS-JOHNSON MO-PETTIS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
PLEASANTON...LA CYGNE...MOUND CITY...BELTON...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER...
ADRIAN...RICH HILL...CLINTON...WINDSOR
354 AM CDT THU SEP 8 2016

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KANSAS AND 
  MISSOURI...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL 
  KANSAS...LINN KS AND MIAMI. IN MISSOURI...BATES...CASS... 
  HENRY...JOHNSON MO AND PETTIS. 

* FROM 7 PM THURSDAY EVENING THROUGH 7 AM SATURDAY MORNING

* SCATTERED THUNDERSTORMS WILL BRING 2 TO 3 INCHES OF RAINFALL
  THURSDAY NIGHT...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE FRIDAY
  NIGHT INTO SATURDAY MORNING.

* EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS...
  STREAMS LOW-LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY OCCUR
  IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
5 follow-up statements
004 
WGUS63 KEAX 082045
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 PM CDT THU SEP 8 2016

...HEAVY RAINFALL EXPECTED FOR EAST CENTRAL KANSAS AND WEST
CENTRAL MISSOURI THURSDAY NIGHT...

.SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT ALONG A FRONTAL
BOUNDARY LIFTING NORTH INTO EAST CENTRAL KANSAS AND ADJACENT WEST
CENTRAL MISSOURI. ANTECEDENT CONDITIONS FROM THIS MORNING STORMS
WITHIN THIS AREA WILL PRESENT THE CONCERN FOR FLASH FLOODING TONIGHT.
WE ALSO EXPECT ADDITIONAL AND POTENTIALLY MORE WIDESPREAD ACTIVITY
FRIDAY NIGHT ALONG A SOUTHEASTWARD MOVING COLD FRONT. THUS WE HAVE
KEPT THE WATCH IN EFFECT THROUGH SATURDAY MORNING.

KSZ057-060-MOZ043>045-053-054-091000-
/O.CON.KEAX.FF.A.0007.160909T0000Z-160910T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-CASS-JOHNSON MO-PETTIS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
PLEASANTON...LA CYGNE...MOUND CITY...BELTON...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER...
ADRIAN...RICH HILL...CLINTON...WINDSOR
345 PM CDT THU SEP 8 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI...INCLUDING THE 
  FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS AND MIAMI. 
  IN MISSOURI...BATES...CASS...HENRY...JOHNSON MO AND PETTIS. 

* FROM 7 PM CDT THIS EVENING THROUGH SATURDAY MORNING

* SCATTERED THUNDERSTORMS WILL BRING 2 TO 3 INCHES OF RAINFALL TONIGHT...WITH
  AN ADDITIONAL 1 TO 2 INCHES POSSIBLE FRIDAY NIGHT INTO SATURDAY
  MORNING.

* EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS... 
  STREAMS LOW-LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY 
  OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
043 
WGUS63 KEAX 090306
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 PM CDT THU SEP 8 2016

...HEAVY RAINFALL EXPECTED FOR EAST CENTRAL KANSAS AND WEST
CENTRAL MISSOURI OVERNIGHT...


KSZ057-060-MOZ043>045-053-054-091115-
/O.CON.KEAX.FF.A.0007.000000T0000Z-160910T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-CASS-JOHNSON MO-PETTIS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
PLEASANTON...LA CYGNE...MOUND CITY...BELTON...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER...
ADRIAN...RICH HILL...CLINTON...WINDSOR
1006 PM CDT THU SEP 8 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI...INCLUDING THE 
  FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS AND MIAMI. 
  IN MISSOURI...BATES...CASS...HENRY...JOHNSON MO AND PETTIS. 

* THROUGH SATURDAY MORNING

* SCATTERED THUNDERSTORMS WILL BRING 2 TO 3 INCHES OF RAINFALL 
  TONIGHT...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE FRIDAY 
  NIGHT INTO SATURDAY MORNING. 

* EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS... 
  STREAMS LOW-LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY 
  OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
544 
WGUS63 KEAX 090841
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 AM CDT FRI SEP 9 2016


MOZ046-091845-
/O.EXA.KEAX.FF.A.0007.000000T0000Z-160910T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOPER-
INCLUDING THE CITY OF...BOONVILLE
341 AM CDT FRI SEP 9 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL MISSOURI... 
  INCLUDING THE FOLLOWING AREA...COOPER. 

* THROUGH SATURDAY MORNING

* THUNDERSTORMS WILL BRING ONE TO TWO INCHES OF RAIN THIS MORNING
  WITH ANOTHER INCH POSSIBLE THIS EVENING.

* EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS... 
  STREAMS LOW-LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY 
  OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

KSZ057-060-MOZ043>045-053-054-091845-
/O.CON.KEAX.FF.A.0007.000000T0000Z-160910T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-CASS-JOHNSON MO-PETTIS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
PLEASANTON...LA CYGNE...MOUND CITY...BELTON...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER...
ADRIAN...RICH HILL...CLINTON...WINDSOR
341 AM CDT FRI SEP 9 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI...INCLUDING THE 
  FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS AND MIAMI. 
  IN MISSOURI...BATES...CASS...HENRY...JOHNSON MO AND PETTIS. 

* THROUGH SATURDAY MORNING

* THUNDERSTORMS WILL BRING 1 TO 3 INCHES OF RAINFALL THIS
  MORNING...WITH AN ADDITIONAL INCH POSSIBLE TONIGHT INTO EARLY
  SATURDAY MORNING.

* EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS... 
  STREAMS LOW-LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY 
  OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
188 
WGUS63 KEAX 091835
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
135 PM CDT FRI SEP 9 2016

KSZ057-060-MOZ043>046-053-054-101200-
/O.CON.KEAX.FF.A.0007.000000T0000Z-160910T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
PLEASANTON...LA CYGNE...MOUND CITY...BELTON...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR
135 PM CDT FRI SEP 9 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI...INCLUDING THE 
  FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS AND MIAMI. 
  IN MISSOURI...BATES...CASS...COOPER...HENRY...JOHNSON MO AND 
  PETTIS. 

* THROUGH SATURDAY MORNING.

* AN ADDITIONAL INCH OF PRECIPITATION IS POSSIBLE TONIGHT INTO EARLY
  SATURDAY MORNING ON TOP OF THE ONE TO OVER THREE INCHES OF RAIN
  THAT HAS ALREADY FALLEN IN THE WATCH AREA.

* EXCESSIVE RUNOFF AND RAINFALL COULD LEAD TO FLASH FLOODING OF
  CREEKS... STREAMS...LOW-LYING AREAS...AND URBAN LOCATIONS.
  FLOODING MAY OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
259 
WGUS63 KEAX 100837
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
337 AM CDT SAT SEP 10 2016

...HEAVY RAIN HAS EXITED THE AREA ENDING THE FLASH FLOODING
THREAT...



KSZ057-060-MOZ043>046-053-054-100945-
/O.CAN.KEAX.FF.A.0007.000000T0000Z-160910T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
PLEASANTON...LA CYGNE...MOUND CITY...BELTON...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR
337 AM CDT SAT SEP 10 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KANSAS AND
MISSOURI HAS BEEN CANCELLED. HOWEVER...2 TO 6 INCHES OR RAIN FELL
ACROSS THE AREA OVER THE PAST 36 HOURS AND ONGOING FLOODING IS
OCCURRING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Sep 7, 10:53 PM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Sep 7, 10:53 PM CDT, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1053 PM CDT WED SEP 7 2016

.Discussion...
Issued at 402 PM CDT WED SEP 7 2016

Water vapor imagery at 2015 shows a nice fetch of moisture coming
off the desert southwest region where the remnants of Hurricane
Newton are currently located. This moisture has been pulled
northward along the eastern/southeastern edge of a broad trough
located over the northern CONUS. This moisture being pumped into the
area will prime the pump - so to speak - for periods of off and on
light to moderate rain over the next few days.

At the surface, warm and moist conditions are present across the
entire area, as a stationary boundary is draped across southern Iowa
into SE Nebraska and NE Kansas. South of this boundary temperatures
are in the upper 80s to lower 90s, with dewpoints well into the 70s.
North of the boundary temperatures are in the 70s, with similar
dewpoints. Areas south of the Missouri River, well into the warm
sector will likely remain dry through the rest of the evening.
However a quickly moving vort max is rolling through the area, and
could kick off a round of thunderstorms north of Interstate 70. The
wind profile doesn't look too conducive to organized severe weather,
however that boundary along the MO/IA border could be the focus for
better low level turning and better overall shear. Therefore, the
biggest concern for severe weather tonight will likely reside close
to that boundary in far northern MO.

Then the focus turns to the potential for moderate to heavy rain for
Thursday and Friday. PWAT's across the area will likely reach or
exceed 2+ inches as the moisture associated with Newton continues to
stream in. While the circulation of Newton itself will likely get
sheared apart and ingested into the broad trough the remnant
vorticity could make an appearance in the area Thursday and Thursday
night. This round of rain, mainly across areas south of the Missouri
River could bring perhaps an inch or two of rain, with some
localized areas reaching higher amounts. After a lull in the action,
especially north of the Missouri River the broad trough will eject
through the area on Friday, dragging with it a cold front that will
bring enough ascent to utilize the ample amount of moisture to cause
another round of moderate to heavy rain across the entire forecast
area. All told, after these several rounds of rain, areas south of
the Missouri River could see 1 to 3 inches of rain, with localized
areas seeing perhaps 3 to 5 inches of rain. Areas north of the
Missouri River are likely to see around an inch of rain, with
perhaps localized higher amounts. Potential flooding will depend on
the location of the highest rainfall amounts. Uncertainty regarding
the location of the corridor of highest amounts precludes an
official notification of flood potential; however, considering the
signal for high rainfall amounts, it's conceivable that a
flood/flash flood watch could be needed soon.

Conditions this weekend should be rather pleasant and dry as the
surface ridge moves in and takes hold of the area. Rain chances
could return as early as Monday night as another cold front moves
into and through the area.

&&

.Aviation...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1053 PM CDT WED SEP 7 2016

A few isolated to scattered thunderstorms will continue to focus
near a southward-moving cold front tonight, and could impact all TAF
sites between 06z and 12z. After that, mainly quiet conditions are
expected for much of Thursday, until thunderstorms potentially
redevelop in the late afternoon or evening hours. Winds will be out
of the southwest tonight, then will become light and variable along
the boundary, eventually washing out back to the east southeast on
Thursday.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Leighton
Aviation...Laflin
Hazardous weather outlook, Sep 7, 5:23 AM CDT, 22 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
523 AM CDT WED SEP 7 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081030-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
523 AM CDT WED SEP 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A FEW STRONG TO
 MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
 EVENING ACROSS NORTHERN MISSOURI AND FAR NORTHEAST KANSAS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERAL ROUNDS OF HEAVY
 RAIN PRODUCING THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT
 COULD PRODUCE WIDESPREAD 1 TO 3 INCH RAIN AMOUNTS, POTENTIALLY
 PRODUCING SOME FLOODING PROBLEMS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 2:52 AM CDTAreal Flood AdvisoryEAXAdair, Daviess, Grundy, Harrison, Mercer, Putnam and 2 more4 hr
Sep 8, 1:53 PM CDTRiver Flood WarningEAXCooper54 hr
Sep 8, 2:26 PM CDTRiver Flood WarningEAXBates, Cass, Henry63 hr

Nearby

Flash Flood Watches in Missouri, 2016Flash Flood Watches in Kansas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.